MathSciNet Relay Station
MathSciNet bibliographic data
MR1636396 (99f:76009) 76A05 (73B30 73E60 80A22)
Suliciu, I. On the thermodynamics of rate-type fluids and phase transitions. I. Rate-type fluids. Internat. J. Engrg. Sci. 36 (1998), no. 9, 921–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement